# SDR UIEA2019092305559

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,992 hours, 18,712 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LOOP 1 EICAS MESSAGE. TRANSFERRED TO MDDR #118144 IAW DDG 26-16-02-01, CAT C. LP 1068019 - M2: PERFORMED MAIN CARGO SMOKE DET SYS OPS TEST IAW AMM 26-14-00. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MDDR #118144. PLACARDS REMOVED AND MCC NOTIFIED.
